Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Sep 5, 2022, 7:08 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2022, 7:08 PM EDT (23:08 UTC)
- Expired
- Sep 5, 2022, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 7:30 PM EDT | FLASH FLOOD | 5 Se Salamanca, NY | WATER FLOWING ACROSS WINDFALL RD. |
| Sep 5, 8:00 PM EDT | FLASH FLOOD | 2 Nw Stannards, NY | FLOODING ON RIVER RD. |
| Sep 5, 8:00 PM EDT | FLASH FLOOD | 5 Wnw Richburg, NY | FLOODING ON ROUTE 305 IN CLARKSVILLE. |
| Sep 5, 9:00 PM EDT | FLASH FLOOD | 4 Wsw Wellsville, NY | FLOODING ON YEAGER HILL RD NEAR ROUTE 417 INTERSECTION IN PETROLIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WGUS51 KBUF 052308
FFWBUF
NYC003-009-060315-
/O.NEW.KBUF.FF.W.0008.220905T2308Z-220906T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
708 PM EDT Mon Sep 5 2022
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Southern Allegany County in western New York...
Southeastern Cattaraugus County in western New York...
* Until 1115 PM EDT.
* At 708 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Olean, Salamanca, Wellsville, Allegany State Park, Allegany, Cuba,
Weston Mills, St. Bonaventure, Whitesville, Hinsdale, Friendship,
Scio, Carrollton, Bolivar, Andover, Portville, Belmont, Ischua,
Alma and Humphrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4200 7898 4230 7848 4224 7837 4223 7774
4200 7775
FLASH FLOOD...RADAR INDICATED
$$
Apffel2 follow-up statements
290
WGUS71 KBUF 060100
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
900 PM EDT Mon Sep 5 2022
NYC003-009-060315-
/O.CON.KBUF.FF.W.0008.000000T0000Z-220906T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-Cattaraugus NY-
900 PM EDT Mon Sep 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS
EVENING FOR SOUTHERN ALLEGANY AND SOUTHEASTERN CATTARAUGUS
COUNTIES...
At 900 PM EDT, local law enforcement reported some road closures due
to flooding. Between 2 and 3 inches of rain have fallen. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by showers and thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Olean, Salamanca, Wellsville, Allegany State Park, Allegany, Cuba,
Weston Mills, St. Bonaventure, Whitesville, Hinsdale, Friendship,
Scio, Carrollton, Bolivar, Andover, Portville, Belmont, Ischua,
Alma and Humphrey.
Creeks can continue to rise even after the heaviest rain has ended.
Rural roads which cross streams and creeks can be vulnerable to
washouts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4200 7898 4230 7848 4224 7837 4223 7774
4200 7775
FLASH FLOOD...OBSERVED
$$
Apffel274
WGUS71 KBUF 060215
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
1015 PM EDT Mon Sep 5 2022
NYC003-009-060225-
/O.CAN.KBUF.FF.W.0008.000000T0000Z-220906T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-Cattaraugus NY-
1015 PM EDT Mon Sep 5 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN ALLEGANY AND
SOUTHEASTERN CATTARAUGUS COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4200 7898 4230 7848 4224 7837 4223 7774
4200 7775
$$
ApffelWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 4:29 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 5, 4:29 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
429 PM EDT Mon Sep 5 2022
.SYNOPSIS...
Periods of rain will continue into early this evening...along with a
few thunderstorms that could produce heavy rain and localized
flooding across the Southern Tier. The rain will then gradually
taper off from northwest to southeast tonight. Tuesday will be much
drier, although a few scattered showers will remain possible across
the Southern Tier and east of Lake Ontario.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
An elongated, partially phased mid level trough will continue to
drift east across the area through tonight, with a plethora of
convectively enhanced vorticity maxima moving from southwest to
northeast across PA and NY. The area will remain favorably situated
in the right entrance region of an upper level jet through early
this evening, adding to synoptic scale forcing. At the surface, a
frontal zone will remain stalled near the NY/PA border, with a weak
wave of low pressure rippling east along the boundary. The related
low/mid level flow adjustments with the frontal wave will enhance
frontogenesis and convergence along the stalled frontal zone.
As of late this afternoon...rain has already diminished and shrunk
up in coverage some along a deformation zone draped from the Niagara
Frontier to Central New York. This diminishing trend will continue
through the late afternoon and early evening hours... although a
small circulation noted in radar over the Niagara Peninsula may keep
rain a little more persistent closer to Buffalo and Niagara Falls.
Meanwhile across the Southern Tier...an area of widespread showers
and embedded thunderstorms (some with torrential rainfall that
prompted the issuance of a Flash Flood Warning earlier this
afternoon) is slowly making its way east across Chautauqua and
Cattaraugus counties. This should continue to slowly push/develop
eastward across the remainder of the Southern Tier through early
this evening...along with a continued risk for torrential rainfall
and localized flooding.
Tonight, the mid level trough axis and upper level jet streak will
move east into eastern NY and New England, while the frontal wave
moves to eastern PA. Exiting forcing and deep moisture will allow
the rain to gradually taper off from northwest to southeast
overnight. Expect areas near and south of Lake Ontario to become dry
by late tonight, while a few showers may linger from the Southern
Tier into the western Finger Lakes through late tonight.
Tuesday high pressure will continue to drift east across Ontario and
Quebec. Drier air associated with this high will attempt to advect
south and into our region, although deeper moisture will linger
across the Southern Tier, western Finger Lakes, and east of Lake
Ontario. A few scattered showers will continue in these areas.
Meanwhile, areas along the south shore of Lake Ontario including
Buffalo and Rochester should stay mainly dry. Extensive cloud cover
will persist across most of the region.
Tuesday night an old remnant closed low which has been sitting west
of our region for the past several days will start to drift east
through the Ohio Valley. Several other weak circulations will likely
close off in the mid levels, including over southern Ontario just
west of our region, and another over eastern NY. The mid level
evolution will be complex as these features interact, but all will
be very weak by this time. The net result will be to keep a good
deal of cloud cover across our region Tuesday night, along with a
few isolated to widely scattered showers.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A mid-level trough and low over the Northeast through Wednesday will
extend the potential for showers over and south of Lake Ontario.
Chance POPs will be in place for all but the North Country from
Wednesday morning through the evening, with showers slowly tapering
off from north to south. A weak lake response may cause showers to
linger just down wind of Lake Ontario with a easterly to
northeasterly wind. 850H temperatures around 11C on Wednesday will
be just cool enough for the weak lake response off of the lakes with
current water temps in the 22-24C range for the warmest portions of
both lakes. As the trough axis drops south of the area, and ridging
slowly builds in, showers should completely dissipate late in the
evening on Wednesday. Temperatures on Wednesday will be in the low
to mid 70s, which is still a few degrees above normal. Wednesday
night lows will be in the low 50s to near 60.
Thursday should be mostly dry, but a few sprinkles or light showers
can't be ruled out. This will occur with 850H temperatures still
around 10.5 to 12 degrees Celsius through the early afternoon on
Thursday. These temps will help with a weak response off the lakes
as a weak shortwave trough tracks south over the area along the
western edge of the larger trough to our east during the early to
mid afternoon. Guidance is still having a difficult time resolving
this scenario, so keeping POPs low for now still, especially given
the larger scale building ridge, and sfc high over/near the region.
Any light sprinkles/showers on Thursday should scatter out during
the evening as the shortwave trough tracks south, and as larger
scale ridging continues to build. Thursday night will be dry for the
entire area. Temperatures on Thursday will be in the low 70s to
around 80. Thursday night, lows will be in the mid 50s to low 60s.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
High pressure and a building ridge over the East Coast will result
in dry conditions for the first half of the long term period. The
building ridge will also result in temperatures that are expected to
be well above normal for at least the first half of the period.
A trough deepening over the Central U.S. will be responsible for
building the ridge along the East Coast. As the trough over the
Central U.S. tracks east, the potential for showers will increase
late on Saturday. Still very much uncertainty among the different
models and from run to run within the same models. Guidance shows a
frontal boundary tracking across Canada and toward the Eastern Great
Lakes and across the fcst area during the second half of the period.
This front associated with a sfc low crossing Hudson Bay will allow
the deepening trough over the Central U.S. and developing sfc low to
track along the boundary as it tracks over the region.
Different model guidance is having a difficult time with the amount
of moisture that pushes northeast along the cold front, thus
limiting certainty for showers vs steadier and heavier rain. Chance
POPs in place for the western half of the area by daybreak on
Sunday, with chance POPs expanding east through the day. The
potential for showers wil linger into Monday. Sunday and Monday
temperatures will be cooler than the first half of the period, but
is highly dependent on the timing of the cold frontal passage. A
slow front will result in the well above normal temps continuing
into Sunday. Currently sticking with a slower cool down from Sat to
Sun to Mon, with Sun temps still above normal and Monday highs near
normal.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Through early this evening...mainly scattered showers will be found
north of the Southern Tier. Meanwhile...more widespread showers and
a few embedded thunderstorms will push across the Southern
Tier...with associated locally heavy rainfall resulting in pockets
of MVFR/IFR visibility. The rain will then gradually taper off from
northwest to southeast tonight, although a few scattered showers may
persist late tonight into Tuesday across the Southern Tier and
western Finger Lakes.
Widespread IFR CIGS will continue through tonight and even lower
some overnight through Tuesday morning. The low stratus will likely
intersect the higher terrain at times later tonight through Tuesday
morning with hilltop fog/mountain obscuration. Widespread low
stratus and IFR/MVFR CIGS will continue though most of Tuesday with
only slow improvement in the afternoon.
Outlook...
Tuesday night...Areas of MVFR/IFR CIGS with scattered showers.
Wednesday...Areas of MVFR/IFR CIGS improving to mainly VFR.
Scattered showers possible.
Thursday through Saturday...Mainly VFR.
&&
.MARINE...
A persistent moderate northeast flow will continue on Lake Ontario
and Lake Erie through Tuesday. Winds and waves will reach Small
Craft criteria at times along the south shore of Lake Ontario, and
also Lake Erie from about Dunkirk southwestward. Small Craft
Advisories are outlined below. The northeast wind will gradually
diminish late Tuesday through Wednesday, although will still be
strong enough to produce a chop on both lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through Tuesday afternoon for
NYZ001>004.
MARINE...Small Craft Advisory until 11 AM EDT Tuesday for LEZ040.
Small Craft Advisory until 11 AM EDT Tuesday for
LOZ044.
Small Craft Advisory until 2 PM EDT Tuesday for LOZ042-043.
&&
SYNOPSIS...Hitchcock/JJR
NEAR TERM...Hitchcock/JJR
SHORT TERM...SW
LONG TERM...SW
AVIATION...Hitchcock/JJR
MARINE...HitchcockHazardous weather outlook, Sep 5, 10:22 AM EDT, 8 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1022 AM EDT Mon Sep 5 2022 NYZ005>008-010>014-085-061430- Northern Cayuga-Oswego-Jefferson-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Southern Erie- 1022 AM EDT Mon Sep 5 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>004-061430- Niagara-Orleans-Monroe-Wayne- 1022 AM EDT Mon Sep 5 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-061430- Chautauqua-Cattaraugus-Allegany- 1022 AM EDT Mon Sep 5 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. A stalled front and slow moving area of low pressure will produce periods of rain and isolated thunderstorms this afternoon and evening. Locally heavy rainfall and isolated flooding is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-061430- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1022 AM EDT Mon Sep 5 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-061430- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1022 AM EDT Mon Sep 5 2022 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Local storm report, Sep 5, 5:13 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
513 PM EDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD 1 WNW GOWANDA 42.46N 78.95W
09/05/2022 CATTARAUGUS NY LAW ENFORCEMENT
FLOODING ON ROUTE 39.
&&Local storm report, Sep 5, 5:15 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HEAVY RAIN PERRYSBURG 42.46N 79.00W
09/05/2022 M2.34 INCH CATTARAUGUS NY CO-OP OBSERVER
IN 2.5 HOURS.
&&Local storm report, Sep 5, 6:14 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
614 PM EDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FLASH FLOOD 2 NNW GREAT VALLEY 42.25N 78.64W
09/05/2022 CATTARAUGUS NY DEPT OF HIGHWAYS
FLOODING REPORTED ON ROUTE 219 AT CLARK RD.
NORTHBOUND LANE CLOSED.
&&Local storm report, Sep 5, 6:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
641 PM EDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD EAST RANDOLPH 42.17N 78.95W
09/05/2022 CATTARAUGUS NY LAW ENFORCEMENT
FLOODING ON MOREY ST AND WILLIAMS ST.
&&Local storm report, Sep 5, 6:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
650 PM EDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 SW GOWANDA 42.44N 78.96W
09/05/2022 CATTARAUGUS NY LAW ENFORCEMENT
FLOODING ON STAFFORD RD, JOLLS RD, AND DEWEY
RD.
&&Special weather statement, Sep 5, 7:00 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Buffalo NY 700 PM EDT Mon Sep 5 2022 NYZ020-021-060015- Cattaraugus-Allegany- 700 PM EDT Mon Sep 5 2022 ...HEAVY RAIN WILL AFFECT SOUTHEASTERN CATTARAUGUS AND SOUTHERN ALLEGANY COUNTIES... At 659 PM EDT, an area of heavy rain was located across the Western Southern Tier, including southern portions of Cattaraugus and Allegany counties. Locations impacted include... Olean, Salamanca, Wellsville, Allegany State Park, Alfred, Allegany, Cuba, St. Bonaventure, Whitesville, Weston Mills, Hinsdale, Friendship, Scio, Carrollton, Bolivar, Andover, Portville, Belmont, Angelica and Ischua. This includes Interstate 86 between exits 21 and 30. Torrential rainfall is also occurring and may lead to localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4200 7894 4231 7847 4229 7774 4200 7775 TIME...MOT...LOC 2259Z 248DEG 9KT 4210 7851 Apffel
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:38 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
| Sep 5, 10:04 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans, Wayne | 32 hr |
| Sep 5, 10:04 AM EDT | Small Craft Advisory | BUF | 32 hr | |
| Sep 5, 2:36 PM EDT | Special Weather Statement | BUF | Chautauqua | 54 min |
| Sep 5, 2:59 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Sep 5, 4:07 PM EDT | Special Weather Statement | BUF | Cattaraugus | 53 min |
| Sep 5, 4:37 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua | 4 hr |
| Sep 5, 7:00 PM EDT | Special Weather Statement | BUF | Allegany | 75 min |
Nearby
Flash Flood Warnings in New York, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.